# SDR TWAA0002308

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE FORWARD SERVICE DOOR SILL PANEL WAS CORRODED.  REPLACED DOOR SILL PANEL WITH NEW PANEL.
